Homotopy negligible subsets
Compositio Mathematica, Tome 21 (1969) no. 2, p. 155-161
@article{CM_1969__21_2_155_0,
     author = {Eells, James and Kuiper, Nicolaas Hendrik},
     title = {Homotopy negligible subsets},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {155-161},
     zbl = {0181.51401},
     mrnumber = {253331},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_155_0}
}
Eells, Jr., James; Kuiper, Nicolaas H. Homotopy negligible subsets. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 155-161. http://www.numdam.org/item/CM_1969__21_2_155_0/

R.D. Anderson, D.W. Henderson and J.E. West [1] Negligible subsets of infinite-dimensional manifolds. Comp. Math. 21 (1969, 143-150. | Numdam | MR 246326 | Zbl 0185.50803

C. Bessaga [2] Every infinite-dimensional Hilbert space is diffeomorphic with its unit sphere. Bull. Acad. Polon. Sci. XIV, 1 (1966), 27-31. | MR 193646 | Zbl 0151.17703

J. Eells [3] A setting for global analysis. Bull. Amer. Math. Soc. 72 (1966), 751-807. | MR 203742

N.H. Kuiper [4] The homotopy type of the unitary group of Hilbert space. Topology 3 (1965), 19-30. | MR 179792 | Zbl 0129.38901

N.H. Kuiper and D. Burghelea [5] Hilbert manifolds. Annals of Math. | Zbl 0195.53501

Nicole Moulis [6] Sur les variétés Hilbertiennes et les fonctions non dégénérés. Ind. Math. 30 (1968), 497-511. | MR 254876 | Zbl 0167.50204

R.S. Palais [7] Homotopy type of infinite dimensional manifolds. Topology 5 (1966), 1-16. | MR 189028 | Zbl 0138.18302

J.H.C. Whitehead [8] Combinatorial homotopy I. Bull. Amer. Math. Soc. 55 (1949), 213-245. | MR 30759 | Zbl 0040.38704